3 doctors weighed in:

I didn't take my Vyvanse (lisdexamfetamine) yesterday bc i woke up late n of course not takin it made me very tired. Why am i still feelin tired 2day even tho i took it?

3 doctors weighed in
Dr. Diane Minich
Family Medicine
1 doctor agrees

In brief: Amphetamine

So not taking it can make you tired.
. Also if you are not getting enough sleep it can catch up with you and make you tired.

In brief: Amphetamine

So not taking it can make you tired.
. Also if you are not getting enough sleep it can catch up with you and make you tired.
Dr. Diane Minich
Dr. Diane Minich
Thank
Dr. Yash Khanna
Family Medicine

In brief: If no better se MD

You have other medical problms like high blood pressure, anxiety, hypothyroidism and adhd, your tiredness may be related to not taken a dose of wynase and if so it should get better as you take recommended dose daily.
If still no better check with your doctor.

In brief: If no better se MD

You have other medical problms like high blood pressure, anxiety, hypothyroidism and adhd, your tiredness may be related to not taken a dose of wynase and if so it should get better as you take recommended dose daily.
If still no better check with your doctor.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors